C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Back to Search Results |
| Model Number |
776424 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the user experienced stone formation and stent encrustation, ureteral reflux, infection, and urinary symptoms, occlusion while using the ureteral stent.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned.A potential root cause for this event could be, "material selection".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: edema; stone formation; peritonitis; extravasation; ureteral reflux; stent dislogdgement, fragmentation, migration, occlusion; fistula formation; loss of renal function; hemorrhage; pain/discomfort; stent encrustation; hydronephrosis; perforation of kidney, renal pelvis, ureter and/or bladder; ureteral erosion; infection; urinary symptoms"."ureteral stents should be checked periodically for signs of encrustation and proper function.Periodic checks of the stent by cystoscopic and/or radiographic procedures are recommended at intervals deemed to be appropriate by the physician in consideration of the individual patient¿s condition and other patient specific factors.When long-term use is indicated, it is recommended that indwelling time not exceed 365 days.The stent is not intended as a permanent indwelling device.".H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.